# SDR 2004UALA01137

- Difficulty date: November 16, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 17,475 hours, 2,257 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Part time: 17,475 hours, 2,257 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON RIGHT SIDE OF FUSELAGE APPROXIMATELY 4 FT FORWARD AND 4 FT BELOW DOOR 5R.  DENT IS APPROXIMATELY 2.5" WIDE BY 3" HIGH BY .1875" DEEP.  *S/D*  SKIN REPAIR APPLIED TO CUT OUT DENT.  MAJOR REPAIR ACCOMPLISHED WITH SKIN DOUBLER PER SRM.
